| Catalog Number |
305950 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the safety on the bd safetyglide¿ allergy treatment syringe tray's broke.The following was received by the initial reporter: customer complaint ((b)(4) ): customer said that they found 2 bd insulin syringes within their safety syringe trays.This is the 1st complaint received from a customer for the same issue involving batch 2221315.As alk and bd currently have no quality agreement in please respond to the complaint with your investigation results as soon as possible.